# SDR DALA2019030901844

- Difficulty date: March 8, 2019
- Submitted: March 22, 2019
- Operation: Air carrier
- Aircraft: N932AT
- Make and model: Boeing 717-200
- Aircraft serial: 55073
- Aircraft time: 44,656 hours, 30,920 cycles
- System (JASC): 5753 · Trailing Edge Flaps
- Part: Skin
- Condition: Dented
- Location: Te Flap Vane
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

INITIAL INSPECTION- SEVERAL DENTS ON LT AFT MOVABLE VANE LWR SKIN FOUND ON DENTED AREAS PER SRM 57-53-01-1A-1 PAR.2.B. & NDTSPM PART 5, 05-10-02.001 THEREFORE THE DENTS WERE REPAIRED PER SRM 57-53-01-2R-1 AND SRM 51-70-02-0G AND GVI WAS PERFORMED AT PERIPHERY OF DOUBLER AND NOT DAMAGE WAS FOUND PER SRM 51-70-02-0G PAR 16 A(1). AND (UT)(TAP TEST) WAS PERFORMED ON REPAIRED AREA NO DISBONDS WERE FOUND PER SRM 51-70-02-0G PAR 16 A(3). PERFOM DECAL CONDITION EVERY C CHECK PER TOPP 30-10-70 PAR I PAGE 14. (LP0976052)
